# SDR ASAA0997020

- Difficulty date: November 6, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 25,093 hours, 9,771 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50103
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE SKIN DISBONDED ON NR 1 SLAT 3 INCHES FROM AFT EDGE ON O/B END.  REMOVED DISBONDED SKIN CORE, REPLACED CORE AND INSTALLED DOUBLER.
